# SDR IPXA09657626

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC COMPT STA 246 FLOORBEAM STIFFENER FOUND CRACK AT RBL 10 INCHES.  MEC COMPT STA 246 FLOORBEAM RBL 10 INCHES STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-2 AND 51-40-02 REV 45.
